MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP POSTLAT DHP-LAT SUPT 3H/LT/75MM-SHORT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP POSTLAT DHP-LAT SUPT 3H/LT/75MM-SHORT; PLATE, FIXATION, BONE
Model Number 02.117.103
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, while performing a distal humerus, the surgeon had to re-adjust locking screws multiple times on a variable angle-locking compression plate (va-lcp) posterolateral distal humerus plate while trying to achieve reduction of the small fragments.Ultimately one or two of the 2.7 variable angle (va) locking screws did not engage in a plate.Surgeon decided to leave these holes empty.He determined that he had likely damaged the holes re-inserting the screws multiple times.Also while reducing, an adjustment nut fell off of the reduction forceps.The procedure was completed successfully with a surgical delay of ten (10) minutes.There was no patient consequence.This report is for one (1) 2.7mm/3.5mm va-lcp postlat dhp-lat supt 3h/lt/75mm-short.This is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The investigation could not be completed; no conclusion could be drawn, as no product was received.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM VA-LCP POSTLAT DHP-LAT SUPT 3H/LT/75MM-SHORT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12350626
Report Number2939274-2021-04788
Device Sequence Number4068026
Product Code HRS
UDI-Device Identifier10886982035882
UDI-Public(01)10886982035882
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.117.103
Device Catalogue Number02.117.103
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/17/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWDRIVERS; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING
Patient Age45 YR
Patient Weight111